Istituto di Scienza e Tecnologie dell'Informazione     
Bortolussi L., Sanguinetti G. A statistical approach for computing reachability of non-linear and stochastic dynamical systems. In: QEST 2014 - Quantitative Evaluation of Systems. 11th International Conference (Florence, Italy, 8-10 September 2014). Proceedings, pp. 41 - 56. Gethin Norman, William Sanders (eds.). (Lecture Notes in Computer Science, vol. 8657). Springer, 2014.
We present a novel approach to compute reachable sets of dynamical systems with uncertain initial conditions or parameters, leveraging state-of-the-art statistical techniques. From a small set of samples of the true reachable function of the system, expressed as a function of initial conditions or parameters, we emulate such function using a Bayesian method based on Gaussian Processes. Uncertainty in the reconstruction is reflected in confidence bounds which, when combined with template polyhedra ad optimised, allow us to bound the reachable set with a given statistical confidence. We show how this method works straightforwardly also to do reachability computations for uncertain stochastic models.
URL: http://dx.doi.org/10.1007/978-3-319-10696-0_5
DOI: 10.1007/978-3-319-10696-0_5
Subject Reachability of non-linear dynamical systems

Icona documento 1) Download Document PDF
Icona documento 2) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional